MathSciNet Relay Station
MathSciNet bibliographic data
MR457651 (56 #15856) 26A72
Demko, Stephen A superposition theorem for bounded continuous functions. Proc. Amer. Math. Soc. 66 (1977), no. 1, 75–78.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement